Authors: Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: ORIENTED MATROIDS AND KY FAN'S THEOREM
Journal: Combinatorica
Volume: 30
Issue: 4
First page: 471
Last page: 484
Issue Date: 25-Oct-2010
Rank: M21
ISSN: 0209-9683
DOI: 10.1007/s00493-010-2446-x
Abstract: 
L. Lovász (Matroids and Sperner's Lemma, Europ. J. Comb. 1 (1980), 65-66) has shown that Sperner's combinatorial lemma admits a generalization involving a matroid defined on the set of vertices of the associated triangulation. We prove that Ky Fan's theorem admits an oriented matroid generalization of similar nature. Classical Ky Fan's theorem is obtained as a corollary if the underlying oriented matroid is chosen to be the alternating matroid Cm,r.
Publisher: Springer Link
Project: Ministry for Science of Serbia (grants 144026 and 144014)

Show full item record

SCOPUSTM   
Citations

3
checked on May 27, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.